# SDR SWAA990036

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER 19R AT BS 520 CRACKED ON LOWER SIDE.  REPLACED DAMAGED SECTION PER BOEING SRM.
